International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 903260 | https://doi.org/10.1155/S0161171203205391

E. Enochs, S. Estrada, J. R. García Rozas, L. Oyonarte, "Flat covers of representations of the quiver ", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 903260, 11 pages, 2003. https://doi.org/10.1155/S0161171203205391

Flat covers of representations of the quiver A

Received21 May 2002

Abstract

Rooted quivers are quivers that do not contain A as a subquiver. The existence of flat covers and cotorsion envelopes for representations of these quivers have been studied by Enochs et al. The main goal of this paper is to prove that flat covers and cotorsion envelopes exist for representations of A. We first characterize finitely generated projective representations of A. We also see that there are no projective covers for representations of A, which adds more interest to the problem of the existence of flat covers.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views74
Downloads429
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.